MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON INFANT COMFORT FLO NASAL CANNULA; CANNULA, NASAL, OXYGEN

TELEFLEX MEDICAL HUDSON INFANT COMFORT FLO NASAL CANNULA; CANNULA, NASAL, OXYGEN
Model Number IPN044066
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the "2411-03 infant high flow cannula was found to be pulling apart near the prongs".No medical intervention required.No patient injury or desaturation reported.User replaced device with a new device.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).The sample was sent to the manufacturer (sunmed) for investigation.The manufacturer reports: "the returned unit's facepiece was found to have a separation occurring at the seam.There are multiple variables, both through the manufacturing process, as well as in the end user environment that could contribute to this failure mode.A look at the batch records confirms that this appears to be an isolated incident with lot 012020 and furthermore, the tubing thickness was measured and found to be within specification." based on the investigation performed, the complaint was confirmed; however, a root cause could not be established.
 
Event or Problem Description

Brand Name
HUDSON INFANT COMFORT FLO NASAL CANNULA
Common Device Name
CANNULA, NASAL, OXYGEN
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11226946
Report Number3011137372-2021-00003
Device Sequence Number3286002
Product Code CAT
UDI-Device Identifier04026704597451
UDI-Public04026704597451
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/20/2025
Device Model NumberIPN044066
Device Catalogue Number2411-03
Device Lot Number012020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2021
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date01/25/2021
Supplement Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1